Bernoulli and Euler polynomials in Clifford analysis. (English) Zbl 1320.30087

Summary: In this article, we bring a new set of Bernoulli and Euler special monogenic polynomials. It is based on the umbral calculus adapted to the Clifford setting, which is equivalent to a polynomial representation using a special set of Appell polynomials. Also, we study the convergence properties (the effectiveness) for the Bernoulli and Euler polynomials in Clifford analysis. Finally, some results concerning the mode of increase (the order and type) for these sets are obtained.


30G35 Functions of hypercomplex variables and generalized variables
Full Text: DOI


[1] M. Abramowitz and I. A. Stegum, Handbook of mathematical function. Dover, New York, (1965). · Zbl 0663.41009
[2] Abul-Ez, M. A., Bessel polynomial expansions in spaces of holomorphic functions, Journal of mathematical analysis and applications, 221, 177-190, (1998) · Zbl 0913.46003
[3] Abul-Ez, M. A.; Constales, D., Basic sets of polynomials in Clifford analysis, Complex Variables and Elliptic Equations, 14, 177-185, (1990) · Zbl 0663.41009
[4] Abul-Ez, M. A.; Constales, D., Linear substitution for basic sets of polynomials in Clifford analysis, Portugaliae Mathematica, 48, 143-154, (1991) · Zbl 0737.30029
[5] Abul-Ez, M. A.; Constales, D., On the order of basic series representing Clifford valued functions, Applied Math. and Computation, 142, 575-584, (2003) · Zbl 1058.30040
[6] Abul-Ez, M. A.; Constales, D., The square root base of polynomials in Clifford analysis,, Archiv der Mathematik, 80, 486-495, (2003) · Zbl 1056.30048
[7] M. A. Abul-Ez, D. Constales, J. Morais and M. Zayad, Hadamard threehyperballs type theorem and overconvergence of special monogenic simple series, Journal of Mathematical Analysis and Applications 412 (2014), 426-434. · Zbl 1320.30084
[8] L. Aloui, M. A. Abul-Ez and G. F. Hassan, Bernoulli special monogenic polynomials with the difference and sum polynomial bases. Complex Variables and Elliptic Equations (2013), 1-20. · Zbl 1288.30048
[9] Aloui, L.; Abul-Ez, M.A.; Hassan, G.F., On the order of the difference and sum bases of polynomials in Clifford setting, Complex Variables and Elliptic Equations, 55, 1117-1130, (2010) · Zbl 1233.30022
[10] Aloui, L.; Hassan, G.F., Hypercomplex derivative bases of polynomials in Clifford analysis, Math Method Appl Sci, 33, 350-357, (2010) · Zbl 1182.30080
[11] F. Brackx, R. Delanghe and F. Sommen, Clifford analysis. Res. Notes Math. 76, London (1982). · Zbl 0529.30001
[12] Bretti, G.; Natalini, P.; Ricci, P.E., Generalization of the Bernoulli and Appell polynomials, Abstr. Appl. Anal., 7, 613-623, (2004) · Zbl 1072.33005
[13] Bretti, G.; Ricci, P.E., Multidimenstional extensions of the Bernoulli and Appell polynomials, Taiwanese Journal of Mathematics., 8, 415-428, (2004) · Zbl 1084.33007
[14] Cannon, B., On the convergence of series of polynomials, Proceedings of the London Mathemaical Society, 43, 348-364, (1937) · Zbl 0017.25301
[15] B. Cannon, On the convergence of integral functions by general basic series. Mathematisch Zeitschrift 45 (1939), 158-205. · Zbl 1056.30048
[16] D. Constales, R. De Almeida and R. S. Krausshar, On the relation between the growth and the Taylor coefficients of entire solutions to the higher-dimensional Cauchy-Riemann system in\({\mathbb{R}^{n+1}}\). J. Math. Anal. Appl. 327 (2007), 763-775. · Zbl 1108.30041
[17] L. Euler, Methodus generalis summandi progressiones. Comment. acad. sci. Petrop. 6, London (1738). · Zbl 1084.33007
[18] M. I. Falcäo and J. F. Cruz and H. R. Malonek, Remarks on the generation of monogenic functions. 17^th International Conference on the Application of Computer Science and Mathemativcs in Architecture and Civil Engineering, K. Gürlebeck and C. K¨onke (eds.), Weimar, Germany, 12-14 July 2006, ISSN 1611-4086. · Zbl 0737.30029
[19] M. I. Falcäo and H. R. Malonek, Generalized exponentials through Appell sets in\({\mathbb{R}^{n+1}}\)and Bessel functions. Numerical Analysis and Applied Mathematics, T. Simos, G. Psihoyios and Ch. Tsitouras (eds.) Internatonal Conference on Numerical Analysis and Applied Mathematics, Corfu, Greece 16-20 (2007), 738-741. · Zbl 1058.30040
[20] Faustino, N.; Ren, G., (discrete) almansi type decompositions: an umbral calculus framework based on osp(1-2) symmetries, math, Meth. Appl. Sci., 34, 1961-1979, (2011) · Zbl 1244.30069
[21] K. Gürlebeck, K. Habetha andW. Sprössig, Holomorphic functions in the plane and n-dimensional space. Birkhäuser Verlag AG (2008). · Zbl 1120.32001
[22] Gürlebeck, N., On Appell sets and the Fueter-sce mapping, Adv. Appl. Clifford. Alg, 19, 51-61, (2009) · Zbl 1170.30023
[23] Hassan, G.F., Ruscheweyh differential operator sets of bases of polynomials of several complex variables in hyperelliptical regions, Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, 22, 247-264, (2006) · Zbl 1120.32001
[24] K. Gürlebeck and H. Malonek , A hypercomplex derivative of monogenic functions in \({\mathbb{R}^{m+1}}\) and its applictions. Complex Variables and Elliptic Equations 39 (1999), 199-228. · Zbl 1058.30040
[25] G. F. Hassan, A note on the growth order of the inverse and product bases of special monogenic polynomals. Math. Method. Appl. Sci 35 (2012), 286-292. · Zbl 1254.30084
[26] Z. G. Kishka, M. A. Saleem and M. A. Abul-Dahab, On Simple Exponential Sets of Polynomials. Accepted in Mediterr. J. Math., (2013). · Zbl 0663.41009
[27] Kumuyi, W.F.; Nassif, M., Derived and integrated sets of simple sets of polynomials in two complex variables, J, Approximation Theory, 47, 270-283, (1986) · Zbl 0604.41007
[28] P. Lounesto and P. Bergh, Axially symmetric vector fields and their complex potentials. Complex variables and Elliptic Equations 2 (1983), 139-150. · Zbl 0562.30036
[29] H. Malonek and G. Tomaz, On Generalized Euler polynomials in Clifford analysis. Int J. of Pure and Appl. Math 44 (2008), 447-465. · Zbl 1190.05015
[30] H. Malonek and G. Tomaz, Bernoulli polynomials and Pascal matrices in the contxt of Clifford analysis. Discrete Applied Mathematics, 157 (2009), 838-847. · Zbl 1238.11023
[31] Zayed, M.; Abul-Ez, M.A.; Morais, J.P., Generalized derivative and primitive of Cliffordian bases of polynomials constructed through Appell monomials, Computational Methods and Function Theory, 12, 501-515, (2012) · Zbl 1257.30058
[32] S. Roman, The umbral Calculus. Academic Press, New York, 1984. · Zbl 0536.33001
[33] M. A. Saleem, M. Abul-Ez and M. Zayed, On polynomial series expansions of Cliffordian functions. Mathematical Methods in the Applied Sciences 35(2012), 134-143. · Zbl 1254.30087
[34] F. Sommen, Plane elliplic systems and monogenic functions in symmetric domains. Suppl. Rend. Circ. Mat. Palermo 6 (1984), 259-269. · Zbl 0564.30036
[35] H. M. Srivastava and J. Choi, Series associated with the Zeta and related functions. Kluwer Academic, Dordrecht, (2001). · Zbl 1014.33001
[36] H. M. Srivastava and Á. Pintér, Remarks on some relations between the Bernoulli and Euler polynomials. Appl. Math. Lett 17(2004), 375-380. · Zbl 1070.33012
[37] P. Tempesta, On Appell sequences of polynomials of Bernoulli and Euler type. Journal of Mathematical Analysis and Applications 348 (2008), 1295-1310. · Zbl 1176.11007
[38] J. M. Whittaker, Interpolatory function theory. Cambridge Tracts in Math. London (1935), 33. · JFM 61.0331.04
[39] J. M. Whittaker, sur les séries de base de polynômes quelconques. Avec la collaboration de C. Gattegno. (Collection de monographies sur la theorie des fonctions) Paris: Gauthier-Villars. VI., (1949). · Zbl 0017.25301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.